# SDR YENA2023122101626

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 02880
- Aircraft time: 65,499 hours, 23,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE: CRACK INDICATION FOUND IN OPEN INBOARD LOWER HOLE FROM DOOR STOP FITTIING #7, RH FRAME 16; CRACK DIRECTION: 6 O'CLOCK; D1-D2= 0.125 INCH; REF AEROMAN WO 2023 360/1 N/R 2023-692459, PERFORMED REPAIR ON FRAME 16 RH LOCATED INBOARD LOWER HOLE FROM DOOR STOP FITTING #7. IAW A320 SRM 53-11- 12-300-010. THIS REPAIR IS CATEGORY A.
